# SDR 98FDEA00354

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 269002911
- Condition: Failed
- Location: Nr 3 Le Slat
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, DURING FLAP RETRACTION FROM 2 DEG TO UP, AMBER LEADING FLAPS LIGHT REMAINED ON, NR 3 SLAT AMBER LIGHT IND INTERMEDIATE POS, A-SYS HYD QTY OBSERVED AT ZERO.  RED TAB CKLT ACCOMPLISHED.  SAFETY WIRE BROKEN ON A FLUID S/O VALVES AND GPWS FLAP.  UNEVENTFUL LANDING AT STL, GEAR PINNED AND TOWED TO PARKING.  SAFETY WIRE BROKEN ON ALT FLAP SW.  ZERO QTY AND PRESS.  *S/D*  REMOVED AND REPLACED NR 1 AND 2 'A' SYS HYD PUMP, REMOVED AND REPLACED NR 1 AND 2 HYD PUMP CASE DRAIN FILTERS, REMOVED AND REPLACED NR 3 L/E SLAT ACT, REMOVED AND REPLACED 'A' HYD RETURN FILTER ASSY.  OPS AND FUNCTIONAL CHECKS NORMAL, REMOVED GEAR PINS.
